New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dragonfly137927
Veteran Member


Date Joined Sep 2006
Total Posts : 2527
   Posted 8/28/2010 11:45 PM (GMT -7)   
Hi all,
 
I was wondering if anyone else has noticed when they use lomotil ( I used 1 today since I had to go out of town for a party).  I find that later that day I am in a bit more pain than normal.  anyone else have this problem?

Sofee
Regular Member


Date Joined Sep 2009
Total Posts : 90
   Posted 8/29/2010 12:49 AM (GMT -7)   
I take this med as well and it is a new med for me, but no I have not noticed anything like that, sometimes I take 2 pills at the same time ... I am instructed by my GI to take 1 pill after every loose BM but frankly I have many many loose BM's and if I did that I wouldn't have any pills left...so I only take them when necessary.
33 yr. old female CANADIAN
dx. with UC October 1998
had temp j-pouch: '98-'99
disease free & back to norm: '99-'07
dx. with CD March 2009
Currently taking: Remicade mthly

In my next life: I want to be a big beautiful oak tree or something like that... so I can live off of just sunshine and water.

cupcakespinkgal
Veteran Member


Date Joined Jun 2010
Total Posts : 1277
   Posted 8/29/2010 7:14 AM (GMT -7)   
When I take Imodium or Lomotil I find that it makes my symptoms worse later on. I really try not to take either of them after noticing this but sometimes when I have somewhere to be I have no choice. For instance Friday night we had dinner plans with people from hubs work so I took some. I had more pain and had to go more than usual Saturday morning.
Diagnosed with Crohn's in 1998, father has UC we were diagnosed at the same age.

Currently on 20 mg Prednisone, 2g Sulfasalzine, Butyric Acid, Kefir/probiotics, Curcumin, Magnesium, D3, B complex vitamin, and multi-mineral. Previously on Remicade, stopped Humira after 9 months, wasn't working.

No surgeries so far.

grayeyedblonde
Regular Member


Date Joined Jul 2008
Total Posts : 383
   Posted 8/29/2010 9:22 AM (GMT -7)   
Before my resection I would have this issue with immodium. (Have no idea why it hasn't bothered me since...) What seemed to help negate those symptoms was to take a couple of gas-x pills when I took the immodium. I didn't take the pain away completely, but did seem to help so it wasn't as bad. Just a thought...

nawlinscate
Veteran Member


Date Joined Jan 2007
Total Posts : 656
   Posted 8/29/2010 4:21 PM (GMT -7)   
I've had the same experience with Lomotil. I feel bloated, blocked up, and uncomfortable after cholestyramine, too (the antidiarrheal powder--I forget what its brand name is). For some reason, the only antidiarrheal that didn't make me feel worse after it wore off was Motofen (which is very similar to Lomotil), but they stopped making it for a while--and nobody can tell me if it's back on the market. So I generally just rely on occasional hydrocodone when the D gets so bad that I feel as if I'll never be able to sit down again. :(

potty pooper
Regular Member


Date Joined Dec 2006
Total Posts : 375
   Posted 8/30/2010 8:27 AM (GMT -7)   
I used to have terrible bloating with Questran too (brand name for cholestyramine). I take lomotil now, but don't have a problem with it...except...it really doesn't do too much to control the D.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 7:18 PM (GMT -7)
There are a total of 2,734,409 posts in 301,211 threads.
View Active Threads


Who's Online
This forum has 151329 registered members. Please welcome our newest member, OleMiss1990.
393 Guest(s), 9 Registered Member(s) are currently online.  Details
OleMiss1990, Rikky1, Xmaslover, Charmed3, Redwing57, NiceCupOfTea, Suffering34, poopme, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer